# SDR SWIA202157492

- Difficulty date: February 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER WING PLANK CUTOUR FOR FUEL PANEL 540BB HAS CORROSION ON THE IB.OB, AND FWD EDGES IN THE CRITICAL ZONE     (C-CHECK RO 4/12/2021)    REPAIRED LH WING LOWER WING PLANK CUTOUR FOR FUEL PANEL 540BB HAS CORROSION ON THE IB.OB, AND FWD EDGES IN THE CRITICAL ZONE IAW BOMBARDIER REO 601R-57-21-030 REV L DATED 2014-02-05 AND MHIRJ 601R-57-21-3429 REV -- DATED 2021-02-23 & SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE 337 IS ATTACHED NOTE REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED SDIR REQUIREMENT FOR REO 601R-57-21-030 IS IN 7941 THRESHOLD CYCLES WITH A REPEAT INSP AT 7941 THRESHOLD CYCLES
